Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A theory of covering and differentiation


Author: Anthony P. Morse
Journal: Trans. Amer. Math. Soc. 55 (1944), 205-235
MSC: Primary 27.2X
MathSciNet review: 0009974
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1944-0009974-4
PII: S 0002-9947(1944)0009974-4
Article copyright: © Copyright 1944 American Mathematical Society